Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Unprotected sex. Taken morning after pill, light periods. Safe to start diane 35?

is it ok to start the diane 35 pill after gettin a period from taking the morning after pill? I previously had a period two days before i took the morning after. While using a rubber it burst and some sperm got in there, was forced to take a morning after again causing me to have a light period. Is it ok to take the pill after gettin a period from the morning after or should i wait when my regular period start next month???
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
In my opinion you should wait for your next period to come, then start taking Diana 35.
Good luck.
Dr. Richa
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor